advertisement
Question
Posted by: Anthony | 2011-01-14

Dvt

I have some of the symptoms of DVT... I have swelling in the foot . sevear cramps at night not very offten headaches from time to time and I''m always tired .... I was an oncology patient with Hodgkins nymphoma ... I have been in remmison since 2004
I''m 58 do you for see a problem here Dr Breedt ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

There might be a problem and I suggest that you consult a doctor to examine your leg. A DVT can be a cause for your symptoms.

Regards


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement